JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.9, no.2, pp.181-193, 2007 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
intuitiouistic fuzzy contractive mapping, mutually contractive mapping, complete intuitionistic fuzzy metric space, intuitionistic fuzzy contractive sequence, SETS
Ondokuz Mayıs University Affiliated:
In this paper, we define intuitionistic fuzzy contractive mappings and mutually contractive mappings on intuitionistic fuzzy metric spaces. We also establish an intuitionistic fuzzy form of the Banach fixed point theorem and a unique common fixed point theorem for such mappings.